# SDR GAIA99153

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6812
- Make and model: Boeing 727223
- Aircraft serial: 19487
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Motor
- Part number: MS9391130ZE4C
- Condition: Leaking
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX-MHR - FLT 2007 - LOSS OF SYSTEM 'A' HYDRAULICS AFTER TAKEOFF.  PERFORMED ABNORMAL CHECKLIST AND RETURNED TO AND LANDED AT LAX.  GEAR CRANKED DOWN AND ALTERNATE EXTENSION OF FLAPS WERE ACCOMPLISHED.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT LAX.  REMOVED AND REPLACED LEFT OUTBOARD FLAP MOTOR.  OPERATIONAL AND LEAK CHECKS PERFORMED GOOD.  AIRCRAFT RETURNED TO SERVICE WITH NO ADDITIONAL PROBLEMS NOTED.  (M)
